# SDR 2019FA0000175

- Difficulty date: May 29, 2019
- Submitted: June 6, 2019
- Operation: General aviation
- Aircraft: N870LA
- Make and model: Airtrc AT802
- Aircraft serial: 8020270
- Aircraft time: 1,705 hours, 2,350 cycles
- Engine: Pwc PT6A67AG
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Adapter
- Condition: Broken
- Location: Flap Motor
- Part time: 1,705 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE COMPLYING WITH AIR TRACTOR SL 375, A FLAP MOTOR MOUNTING ADAPTER WAS FOUND WITH A BROKEN MOUNTING STUD. IF THE SECOND STUD HAD BROKE THE FLAP MOTOR WOULD FALL DOWN ON THE AILERON PUSH PULL TUBE.
